# SDR CA140318006

- Difficulty date: March 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL AFTER T/O ZERO POSITION TOUCHDWON VS LESS THAN 200 FPM THEN FLAPS HALFSPEED STATUS MESSAGE.  RESET FLAP SYS IAW AD 200906, 8208,12.  RESET SYSTEM IAW FIM 27, PAGE 115.
